It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-08-2010, 04:12 AM   #1
Member
(female)
 
Join Date: Jan 2010
Posts: 69
Grizabella HB User
Changing the pill because of a side effect and side effect hasn't gone.

If anyone can help me I'd be so grateful, this is really getting me down, I am only 18.

I was on Yasmin for nearly a year when I noticed my vagina started becoming overheated and stings to touch (on the outside mainly). This had been happening for nearly three months, and sex wasn't enjoyable, not so bad that it's impossible but bad enough so that I don't enjoy it very much and so have been put off plus it's uncomfortable generally. It only subsided during my period and came back a day after I started a new pack.

I finally went to the doctor and she thought it was a hormone problem, as I suspected and so she changed the pill to Femodene, which has slightly more estrogen I think and a completely different progesterone (she thought the progesterone in Yasmin was the culprit).

For the first 2 weeks of taking Femodene, the problem disappeared completely and I was so happy and relieved but then suddenly it came back again with 7 pills left in the pack. I am so upset because I can't see why it has come back. It suddenly came back after a long day out, sitting on trains and walking all over the place. When I had the problem before, it usually does get worse after a long day out. Also, just before the problem came back I developed a Bartholin cyst down there, only a small one (but still painful) and my first one and it disappeared within three days, after which the initial problem returned. My stools have also suddenly become dry.

I am free of STDS and yeast infection as I had tests done. I have changed my washing powder, my diet, fragranced products (not that I used any anyway), only wear cotton clothes.


I don't know what to do, I feel like I will have this problem forever. Do you think I need to give the new pill more time? Please help.

Last edited by Grizabella; 11-08-2010 at 04:31 AM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Going Off the Pill Soon... Roseally Birth Control 1 01-05-2010 09:01 PM
Changing pill brooker100 Birth Control 5 05-13-2007 04:50 AM
thinking of going off of the pill....any advice nomorehormones Women's Health 10 09-29-2006 12:14 PM
My changing faces of depression and Anxiety... Please Read! jealibeanz Depression 25 09-22-2006 12:10 PM
Going off the pill - what should I expect? jenniferc16 Birth Control 2 06-26-2006 06:42 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (52), Kszan (41), Titchou (35), twohands (23), Seraph (16), solofelix (15), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!